Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 367, NWS Little Rock, AR

May 1, 20114 counties in Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at May 1, 2011, 12:58 PM CDT for 4 counties in Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 1, 2011, 12:58 PM CDT (17:58 UTC)
Expired
May 1, 2011, 1:30 PM CDT
In force
32 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Lonoke County, AR, Prairie County, AR, White County, AR, Woodruff County, AR

The radar

The Little Rock radar (KLZK), 85 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 12:47 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 12:00Z, 6.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2011-05-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2011-05-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
613 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

913 
WUUS54 KLZK 011758
SVRLZK
ARC085-117-145-147-011830-
/O.NEW.KLZK.SV.W.0367.110501T1758Z-110501T1830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1258 PM CDT SUN MAY 1 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN LONOKE COUNTY IN CENTRAL ARKANSAS...
  NORTHWESTERN PRAIRIE COUNTY IN CENTRAL ARKANSAS...
  SOUTHEASTERN WHITE COUNTY IN CENTRAL ARKANSAS...
  NORTHERN WOODRUFF COUNTY IN EASTERN ARKANSAS...

* UNTIL 130 PM CDT

* AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 2 MILES
  SOUTHEAST OF THURMAN...OR 14 MILES NORTHEAST OF LONOKE...AND MOVING
  NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  AUGUSTA...            THURMAN...            PRYOR...
  PATTERSON...          MCCRORY...            HURRICANE LAKE WMA...
  GEORGETOWN...         MCCLELLAND...         JASMINE...
  HICKORY PLAINS...     HAYLEY...             GRIFFITHVILLE...
  GREGORY...            GRAYS...              FITZHUGH...
  WHEATON LAKE...       TURTLE LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT SUNDAY EVENING FOR
SOUTHERN ARKANSAS.

LAT...LON 3489 9175 3499 9184 3541 9128 3537 9124
      3536 9125 3536 9123 3524 9111
TIME...MOT...LOC 1758Z 231DEG 50KT 3499 9170

$$

51
1 follow-up statement
578 
WWUS54 KLZK 011820
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
120 PM CDT SUN MAY 1 2011

ARC085-117-145-147-011830-
/O.CON.KLZK.SV.W.0367.000000T0000Z-110501T1830Z/
LONOKE AR-PRAIRIE AR-WOODRUFF AR-WHITE AR-
120 PM CDT SUN MAY 1 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
WHITE...NORTHERN WOODRUFF...NORTHWESTERN PRAIRIE AND NORTHEASTERN
LONOKE COUNTIES UNTIL 130 PM CDT...

AT 115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED 3 MILES SOUTHWEST OF GEORGETOWN...OR 15 MILES SOUTHWEST OF
AUGUSTA...MOVING NORTHEAST AT 55 MPH.

* LOCATIONS IN THE PATH OF THIS SEVERE THUNDERSTORM INCLUDE...
  AUGUSTA...            THURMAN...            PRYOR...
  PATTERSON...          MCCRORY...            HURRICANE LAKE WMA...
  GEORGETOWN...         MCCLELLAND...         JASMINE...
  HICKORY PLAINS...     HAYLEY...             GRIFFITHVILLE...
  GREGORY...            GRAYS...              FITZHUGH...
  WHEATON LAKE...       TURTLE LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3489 9175 3499 9184 3541 9128 3537 9124
      3536 9125 3536 9123 3524 9111
TIME...MOT...LOC 1820Z 231DEG 50KT 3514 9142

$$

56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 12:50 PM CDT, 8 minutes earlier.

Area forecast discussion, May 1, 12:50 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1250 PM CDT SUN MAY 1 2011

.AVIATION...
OVERALL MVFR TO AREAS OF IFR CONDITIONS EXPECTED OVER THE NEXT 12 TO
24 HRS. A STALLED FRONTAL BOUNDARY WILL REMAIN IN PLACE ACROSS THE
STATE...AND BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS. HEAVY RAIN
WILL BE POSSIBLE...WITH ISOLATED STRONG TO SEVERE STORMS. SOUTH OF
THE FRONT WINDS WILL BE FROM THE SOUTH 5 TO 18 KNOTS...WHILE NORTH
OF THE FRONT WINDS WILL BE NORTH 7 TO 18 KNOTS. SOME WIND SHEAR WILL
BE PRESENT ALONG THE FRONT. (59)

&&

.PREV DISCUSSION... /ISSUED 415 AM CDT SUN MAY 1 2011/

SHORT TERM...TODAY THROUGH TUESDAY NIGHT

AN AREA OF BACK BUILDING STORMS ALIGNED ITSELF ACRS CNTRL AR DURG
THE NGT...WITH A NUMBER OF LOCATIONS SEEING 2 TO 5 INCHES OF
RAINFALL. HERE AT THE WFO...WE HAVE SEEN JUST OVR 5 INCHES OF RAIN
SINCE LATE SAT EVENING. FNTL BNDRY PROVIDING THE FOCUS FOR
CONVECTION WAS SAGGING SWD INTO SRN AR ATTM.

UNSETTLED CONDS WL PREVAIL THRU THE REST OF THE PD...WITH THE FNTL
BNDRY EXPECTED TO MEANDER OVR THE FA. A SERIES OF UPR LVL IMPULSES
WL TRACK NEWD ACRS THE REGION AND FOCUS ADDITIONAL SHRA/TSRA ALONG
AND N OF THE BNDRY. EXTENDED THE FF WATCH 03/00Z FOR ALL BUT EXTREME
SERN AR. AN ADDITIONAL 2 TO 6 INCHES OF RAINFALL EXPECTED ROUGHLY
ALONG THE I-30/HWY 67/167 CORRIDOR...WITH 1 TO 3 INCHES COMMON
ELSEWHERE. CANNOT RULE OUT SOME STRONG/SVR STORMS...MAINLY S OF THE
BNDRY...WITH HAIL AND DAMAGING WINDS THE MAIN THREATS.

LAST ROUND OF SIG RAINFALL WL BE ENDING ACRS THE FA FM THE W LATE
MON NGT AND TUE. LEFT SOME LINGERING POPS IN FOR ERN AREAS TUE
MRNG...WITH DRIER AIR MOVG IN LATER IN THE DAY/TUE NGT.

WL SEE A WIDE VARIATION IN TEMPS ACRS THE FA FM NW TO SE THE NEXT
FEW DAYS...HINGING OF COURSE ON WHERE THE BNDRY SETS UP. BASICALLY
STAYED CLOSE TO MOS TEMPS THRU THE PD...WITH JUST A FEW MINOR
ADJUSTMENTS.

LONG TERM...WEDNESDAY THROUGH SATURDAY

HIGH PRESSURE WILL BE IN PLACE ACROSS THE REGION AT THE START OF THE
LONG TERM AS DEEP UPPER TROUGH EXITS TO THE EAST. DRY CONDITIONS
WILL BE IN PLACE FOR WED INTO THE FIRST HALF OF THU WITH THE HIGH
PRESSURE IN PLACE AND WITH UPPER LEVEL RIDGING OVERHEAD. HOWEVER...
THE SFC HIGH WILL SLIDE EAST THU AFTERNOON...WITH AN UPPER LEVEL
TROUGH EXITING THE ROCKIES INTO THE PLAINS. SFC LOW PRESSURE WILL
DEVELOP ACROSS THE PLAINS LATE THU NIGHT...THEN LIFT NE EARLY FRI. A
COLD FRONT WILL DIVE SE TOWARDS THE REGION...WITH SHOWERS AND
THUNDERSTORMS BACK IN THE FORECAST LATE THU INTO FRI MORNING...SOME
OF WHICH COULD BE SEVERE. LATEST FORECAST SOLUTIONS HAVE BEEN
TRENDING DRIER WITH THIS FRONT...WITH MUCH OF THE PRECIP LIMITED TO
THE NRN HALF OF THE STATE.

HIGH PRESSURE WILL MOVE QUICKLY ACROSS THE REGION FRI AFTERNOON...
BUT ANOTHER STORM SYSTEM WILL APPROACH THE STATE LATE IN THE PERIOD
FRI NIGHT INTO SAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     68  48  57  45 /  90  90  80  70
CAMDEN AR         79  53  60  46 /  80  80  90  90
HARRISON AR       57  41  55  40 /  90  90  70  40
HOT SPRINGS AR    70  52  56  44 /  90  90  80  70
LITTLE ROCK   AR  74  53  59  47 /  90  90  80  90
MONTICELLO AR     82  61  64  49 /  80  80  90  90
MOUNT IDA AR      69  50  56  43 /  90  90  80  60
MOUNTAIN HOME AR  59  43  56  42 /  90  90  70  50
NEWPORT AR        70  50  58  46 /  90 100  80  90
PINE BLUFF AR     78  56  59  47 /  80  90  90  90
RUSSELLVILLE AR   68  48  60  42 /  90  90  80  60
SEARCY AR         69  52  56  46 /  90  90  80  80
STUTTGART AR      76  53  58  47 /  90  90  80  90
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR ARKANSAS-BAXTER-
BOONE-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER-
FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-
JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-
NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-
SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

AVIATION...62
Hazardous weather outlook, May 1, 3:15 AM CDT, 9 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
315 AM CDT SUN MAY 1 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
315 AM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

THE COLD FRONT THAT MOVED SOUTH INTO THE STATE ON SATURDAY HAS
STALLED ACROSS CENTRAL SECTIONS OF THE STATE. WIDESPREAD SHOWERS
AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS FRONT
THROUGH AT LEAST TONIGHT. SOME OF THESE STORMS COULD BECOME
SEVERE...WITH MAINLY LARGE HAIL AND DAMAGING WINDS THE MAIN
THREAT. THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE
SOUTHEAST THIRD OF THE STATE THROUGH TONIGHT.

FLASH FLOODING WILL CONTINUE TO BE MAJOR CONCERN THROUGH AT LEAST
TONIGHT AS THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY
RAINFALL...AND LIKELY MOVE OVER OR NEAR LOCATIONS THAT ALREADY SAW
VERY HEAVY RAINFALL. AREAS ACROSS CENTRAL ARKANSAS HAVE ALREADY
SEEN 2 TO OVER 5 INCHES OF RAINFALL SINCE SATURDAY EVENING. ANY
ADDITIONAL HEAVY RAINFALL WILL LIKELY CAUSE FLASH FLOODING. A
FLASH FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY FOR
THIS PERSISTING FLASH FLOOD THREAT.

RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE
REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE
FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS
CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY
ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS
SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS
RECEDE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FRONT WILL REMAIN ACROSS SOME PORTION OF THE STATE THROUGH
EARLY TUESDAY...WITH SEVERAL MORE ROUNDS OF SHOWERS AND
THUNDERSTORMS EXPECTED. WHILE THERE WILL REMAIN AT LEAST SOME
THREAT FOR SEVERE WEATHER DURING THIS PERIOD...A VERY SIGNIFICANT
THREAT FOR FLASH FLOODING WILL PERSIST THROUGH TUESDAY. AN
ADDITIONAL 2 TO AS MUCH AS 5 INCHES OR MORE RAINFALL IS POSSIBLE
THROUGH TUESDAY...IN AREAS THAT HAVE ALREADY SEEN VERY HEAVY
RAINFALL. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY.

RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE
STATE THROUGH MUCH OF THE WEEK. ANY ADDITIONAL HEAVY RAINFALL
WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING
SITUATION ONGOING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR
THE SEVERE WEATHER THREAT. ALSO...ANY REPORTS OF FLASH FLOODING
ARE ENCOURAGED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62

In the hours before

Local storm report, May 1, 9:29 AM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
929 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       3 W DOWNTOWN LITTLE ROC 34.73N 92.29W
05/01/2011  M6.45 INCH       PULASKI            AR   PUBLIC

            6.45 INCHES OF RAIN FELL IN CHENAL VALLEY BETWEEN DARK
            4/30/11 AND 9AM 5/1/11.

&&

51
Special weather statement, May 1, 9:40 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
940 AM CDT SUN MAY 1 2011

ARZ030-037-038-040-041-011540-
LOGAN AR-MONTGOMERY AR-POLK AR-SCOTT AR-YELL AR-
940 AM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LOGAN...SOUTHWESTERN
YELL...SCOTT...NORTHWESTERN MONTGOMERY AND POLK COUNTIES UNTIL 1045
AM CDT...

AT 939 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKE MENA...OR NEAR MENA...MOVING NORTHEAST
AT 40 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. THE HEAVY RAIN MAY
CAUSE FLOODING AND FLASH FLOODING OVER THE AREA. RESIDENTS SHOULD
USE EXTRA CAUTION.

* LOCATIONS IMPACTED INCLUDE...
  WALDRON...            MENA...
  QUEEN WILHELMINA SP...                      POLK CNTY FAIRGNDS...
  OPAL...               OLIVER...             ODEN...
  MUDDY CREEK WMA...    MCCAULEY...           LAKE WILHELMINA...
  LAKE MENA...          LAKE HINKLE...        HARTLEY...
  CARDIFF...            BEAUCHAMP...          Y CITY...
  WINFIELD...           UNION HILL...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3516 9405 3516 9403 3519 9402 3481 9350
      3435 9412 3435 9424 3426 9424 3423 9428
      3477 9444
TIME...MOT...LOC 1439Z 217DEG 36KT 3459 9418

/59
Local storm report, May 1, 10:23 AM CDT, 2 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1023 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 AM     FLASH FLOOD      E GRAVEL RIDGE          34.87N 92.19W
05/01/2011                   PULASKI            AR   PUBLIC

            FLOODING AT THE NEW BRITTANY APARTMENTS WITH CARS
            SUBMERGED.

0901 AM     FLASH FLOOD      JACKSONVILLE            34.87N 92.13W
05/01/2011                   PULASKI            AR   NWS EMPLOYEE

            HWY 67/167 IS FLOODED NORTH OF THE AIRBASE.

0938 AM     FLASH FLOOD      ALEXANDER               34.63N 92.44W
05/01/2011                   SALINE             AR   PUBLIC

            HWY 5 STAGECOACH RD IS UNDERWATER.

&&

225
Local storm report, May 1, 10:30 AM CDT, 2 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1030 AM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1026 AM     FLASH FLOOD      6 NW NORTH LITTLE ROCK  34.85N 92.33W
05/01/2011                   PULASKI            AR   NWS EMPLOYEE

            SECTION OF JAMES ROAD JUST EAST OF BLUE HILL HAS WASHED
            OUT DUE TO HEAVY RAIN AND FLASH FLOOD. ROAD IMPASSABLE
            WITH BARRICADES ON IT.

&&

59
Special weather statement, May 1, 11:18 AM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1118 AM CDT SUN MAY 1 2011

ARZ031-032-039-042>045-054-011720-
CONWAY AR-FAULKNER AR-GARLAND AR-HOT SPRING AR-LONOKE AR-PERRY
AR-PULASKI AR-SALINE AR-
1118 AM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CONWAY...FAULKNER...
EASTERN PERRY...NORTHWESTERN LONOKE...NORTHERN PULASKI...WESTERN
SALINE...EASTERN GARLAND AND EXTREME NORTHERN HOT SPRING COUNTIES
UNTIL 1215 PM CDT...

AT 1118 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR LAKE PINEDA...OR 9 MILES NORTH OF HOT
SPRINGS...MOVING NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. FLASH FLOODING
WILL BE POSSIBLE DUE TO THE HEAVY RAIN OVER THE VERY SATURATED
GROUND.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   PLUMERVILLE...        PERRYVILLE...
  LITTLE ROCK AFB...    LAKE MAUMELLE...      LAKE CONWAY...
  CONWAY...             WOOSTER...            WILLIAMS JUNCTION...
  VILONIA...            TOAD SUCK...          SPRINGHILL...
  ROLAND...             PINNACLE MTN...       PICKLES GAP...
  PERRY...              OLMSTEAD...           MORGAN...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 112 AND 148.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3536 9246 3498 9202 3445 9294 3469 9318
TIME...MOT...LOC 1618Z 235DEG 49KT 3465 9294

/59
Special weather statement, May 1, 12:14 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1214 PM CDT SUN MAY 1 2011

ARZ032-033-043>046-055>057-011800-
ARKANSAS AR-FAULKNER AR-GRANT AR-JEFFERSON AR-LONOKE AR-PRAIRIE
AR-PULASKI AR-SALINE AR-WHITE AR-
1214 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WHITE...SOUTHERN
FAULKNER...WESTERN PRAIRIE...LONOKE...PULASKI...SOUTHEASTERN
SALINE...NORTHWESTERN ARKANSAS...NORTHEASTERN GRANT AND NORTHERN
JEFFERSON COUNTIES UNTIL 100 PM CDT...

AT 1214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES SOUTHWEST OF
BOBWHITE HILL RANCH TO 3 MILES WEST OF ORION...AND MOVING EAST AT 45
MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN WHICH MAY LEAD TO FLASH FLOODING.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  LONOKE...
  LITTLE ROCK AFB...    LAKE CONWAY...        JACKSONVILLE...
  DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...   CABOT...
  WRIGHTSVILLE...       WARD...               TOLTEC MOUNDS SP...
  THURMAN...            TERRY LOCK AND DAM... SYLVANIA...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 126 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 133 AND 184.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 22.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3512 9179 3437 9161 3442 9243 3499 9251
TIME...MOT...LOC 1714Z 264DEG 41KT 3493 9229 3449 9227

225

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 7:33 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Garland, Independence, Izard and 9 more3 hr
Apr 30, 7:54 PM CDTSpecial Weather StatementLZKPerry46 min
Apr 30, 8:00 PM CDTSpecial Weather StatementLZKStone, Van Buren45 min
Apr 30, 8:02 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Stone, Van Buren43 min
Apr 30, 8:06 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Perry, Saline39 min
Apr 30, 8:32 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp, Stone43 min
Apr 30, 8:44 PM CDTSevere Thunderstorm WarningLZKFaulkner, Garland, Perry, Pulaski, Saline46 min
Apr 30, 9:18 PM CDTFlash Flood WarningLZKFaulkner, Garland, Lonoke, Pulaski, Saline, White3 hr
Apr 30, 9:30 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline, White45 min
Apr 30, 9:37 PM CDTSpecial Weather StatementLZKIndependence48 min
Apr 30, 10:29 PM CDTFlash Flood WarningLZKConway, Faulkner, Garland, Montgomery, Perry, Pulaski and 2 more3 hr
Apr 30, 10:56 PM CDTFlash Flood WarningLZKLonoke, Prairie, Pulaski, White, Woodruff3 hr
Apr 30, 11:53 PM CDTSpecial Weather StatementLZKWoodruff47 min
Apr 30, 11:58 PM CDTFlash Flood WarningLZKMonroe, Prairie, White, Woodruff3 hr
May 1, 12:04 AM CDTFlash Flood WarningLZKConway, Faulkner, Garland, Hot Spring, Lonoke, Montgomery and 9 more6 hr
May 1, 12:12 AM CDTSpecial Weather StatementLZKMontgomery48 min
May 1, 1:55 AM CDTRiver Flood WarningLZKFulton, Sharp56 hr
May 1, 1:55 AM CDTRiver Flood WarningLZKLawrence, Randolph3 days
May 1, 2:00 AM CDTRiver Flood WarningLZKRandolph3 days
May 1, 2:34 AM CDTFlash Flood WarningLZKJackson, Monroe, Prairie, White, Woodruff3 hr
May 1, 2:37 AM CDTFlash Flood WarningLZKCleburne, Independence, Jackson, Sharp, White, Woodruff2 hr
May 1, 4:48 AM CDTRiver Flood WarningLZKSaline53 hr
May 1, 5:59 AM CDTFlash Flood WarningLZKArkansas, Dallas, Grant, Hot Spring, Jefferson, Lonoke and 5 more3 hr
May 1, 6:52 AM CDTRiver Flood AdvisoryLZKSearcy36 hr
May 1, 7:42 AM CDTRiver Flood WarningLZKClark, Hot Spring3 days
May 1, 7:44 AM CDTRiver Flood WarningLZKClark, Nevada, Ouachita50 hr
May 1, 7:49 AM CDTFlash Flood WarningLZKFaulkner, Hot Spring, Lonoke, Perry, Prairie, Pulaski and 2 more3 hr
May 1, 8:51 AM CDTSevere Thunderstorm WarningLZKPolk41 min
May 1, 8:59 AM CDTRiver Flood WarningLZKIndependence4 days
May 1, 9:12 AM CDTFlash Flood WarningLZKConway, Garland, Hot Spring, Logan, Montgomery, Perry and 6 more3 hr
May 1, 9:40 AM CDTSpecial Weather StatementLZKPolk, Scott60 min
May 1, 9:58 AM CDTFlash Flood WarningLZKBaxter, Boone, Cleburne, Conway, Faulkner, Izard and 10 more3 hr
May 1, 10:08 AM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren, Yell42 min
May 1, 10:42 AM CDTFlash Flood WarningLZKBaxter, Cleburne, Fulton, Independence, Izard, Jackson and 7 more3 hr
May 1, 11:18 AM CDTSpecial Weather StatementLZKFaulkner, Saline62 min
May 1, 11:25 AM CDTFlash Flood WarningLZKFaulkner, Garland, Hot Spring, Lonoke, Perry, Pulaski and 2 more3 hr
May 1, 11:38 AM CDTFlash Flood WarningLZKClark, Dallas, Garland, Hot Spring, Pike3 hr
May 1, 11:43 AM CDTRiver Flood WarningLZKArkansas, Desha, Lincoln17 days
May 1, 11:46 AM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Pike29 min
May 1, 11:54 AM CDTTornado WarningLZKClark, Dallas, Hot Spring, Pike36 min
May 1, 12:14 PM CDTSpecial Weather StatementLZKLonoke, Pulaski46 min
May 1, 1:05 PM CDTSevere Thunderstorm WarningLZKFaulkner, Lonoke, Pulaski, Saline30 min
May 1, 1:09 PM CDTSevere Thunderstorm WarningLZKPrairie, Woodruff36 min
May 1, 1:39 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe, Prairie36 min
May 1, 2:18 PM CDTSevere Thunderstorm WarningLZKFaulkner, Perry, Pulaski, Saline27 min
May 1, 2:30 PM CDTAreal Flood WarningLZKArkansas, Baxter, Clark, Cleburne, Cleveland, Conway and 31 more6 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKFaulkner, Perry6 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKJefferson, Lincoln31 hr
May 1, 2:41 PM CDTRiver Flood WarningLZKYell4 days
May 1, 3:07 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Jackson, White53 min
May 1, 3:12 PM CDTSevere Thunderstorm WarningLZKLonoke, Pulaski, Saline30 min
May 1, 3:26 PM CDTSevere Thunderstorm WarningLZKGarland, Hot Spring, Saline49 min
May 1, 3:37 PM CDTSevere Thunderstorm WarningLZKLonoke, Prairie, Pulaski38 min
May 1, 4:32 PM CDTFlash Flood WarningLZKHot Spring3 hr
May 1, 6:22 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike53 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Logan, Pope, Van Buren, Yell50 min
May 1, 6:25 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren35 min
May 1, 6:28 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion, Searcy47 min
May 1, 6:55 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren35 min
May 1, 6:58 PM CDTSevere Thunderstorm WarningLZKCleburne, Stone, Van Buren32 min
May 1, 6:59 PM CDTSevere Thunderstorm WarningLZKIzard, Sharp26 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.